# SDR AALA20020804

- Difficulty date: May 21, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT HORIZONTAL STABILIZER, MID LOWER SECTION, MIDDLE PLANK HAS APPROX 6 INCHES DAMAGED AREA WITH CRACK.  REPAIRED PER ESO 80559 DATED 5/20/02.  (M)
